| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
01/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +21.5d) was explanted due to blurry vision and a new lal (sn (b)(6), +21.5d) was implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections d9, h3 and h6.The site reported a "smudge" observed on the posterior surface of the lens optic at 27 days postop.The lal was explanted and the fragments were returned to rxsight.Visual inspection revealed a significant amount of foreign material on the lens.It could not be determined if this material was related to the reported "smudge." based on the available information, the root cause of the reported issue could not be identified.